Will Radiation Therapy Make Me Nauseated?

Question: Will radiation therapy for breast cancer cause nausea and vomiting?

Answer: Radiation therapy for breast cancer -- since it treats such a limited part of the body and doesn't involve any treatment of the gastro-intestinal tract -- is rarely associated with nausea or vomiting. So, it's very well-tolerated. The major side effects that patients note are some degree of fatigue, which is somewhat more pronounced towards the end of treatment, so that patients say, "I don't usually take a nap, but I find myself taking a nap on the weekends." And some degree of skin irritation, which is like a sunburn. And these effects completely heal up within a week or two after the end of your treatment.

Next: Will I Suffer Fatigue from Radiation Treatments?

null

Previous: Will Radiation Make My Hair Fall Out?
-- This embed didnt make it to copy for story id = 3644844. -- This embed didnt make it to copy for story id = 3644844. -- This embed didnt make it to copy for story id = 3644844.
Join the Discussion
You are using an outdated version of Internet Explorer. Please click here to upgrade your browser in order to comment.
blog comments powered by Disqus
 
You Might Also Like...